# SDR CALA2024020200299

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 118,382 hours, 18,208 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313T3380660659
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PYLON I/B AND O/B SIDE HAS 2 EA. PANEL ATTACH STRAPS CRACKED ON AFT PYLON FRAME STA 410.
